Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Adderall cause numbness and tingling?

I took adderall this past saturday and I was having vasocontrictive symptoms, but they seemed very severe with cold hands and feet, fingers/toes going numb tingling. It is now monday, two days after, and although the symptoms are not as bad I m still having tightness in my forearms and calves and although the numbness/tingling is almost completely gone in my feet/toes, I am still having tingling/tightness/numbness in my pinky fingers and in the palms of my hands under the pinky fingers. I am getting worried now because I have never had these symptoms after taking adderall. Are these problems from the adderall or could it be another problem? I should add that I have been having back pains for over a week now on my right side in the middle of my back. Right around the kidney region.
Wed, 24 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Adderall is a central nervous system stimulant medication. It is used for the treatment of attention deficit hyperactivity disorder (ADHD). Adderall may help increase attention and reduce impulsiveness as well as hyperactivity. It can also be used to treat a sleep disorder which is known as narcolepsy. Adderall is associated with vasculopathy, including Raynaud's syndrome. In some cases, Adderall can cause interference with your blood circulation and your fingers and toes may become numb, cold, painful etc., as well as they may change color from pale to blue or to red.

Inform the prescribing, if you have numbness, tingling, pain, skin color change or sensitivity to temperature in your fingers or toes. Other side effects of Adderall are back pain, muscle cramps, loss appetite, nausea, vomiting, dry mouth, weight loss, diarrhea, stomach pain or upset, dizziness, headache, nervousness etc. If these side effects persist for long or bother you, then you should inform your doctor first for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Amphetamine


Can Adderall cause numbness and tingling?

Hi, Adderall is a central nervous system stimulant medication. It is used for the treatment of attention deficit hyperactivity disorder (ADHD). Adderall may help increase attention and reduce impulsiveness as well as hyperactivity. It can also be used to treat a sleep disorder which is known as narcolepsy. Adderall is associated with vasculopathy, including Raynaud s syndrome. In some cases, Adderall can cause interference with your blood circulation and your fingers and toes may become numb, cold, painful etc., as well as they may change color from pale to blue or to red. Inform the prescribing, if you have numbness, tingling, pain, skin color change or sensitivity to temperature in your fingers or toes. Other side effects of Adderall are back pain, muscle cramps, loss appetite, nausea, vomiting, dry mouth, weight loss, diarrhea, stomach pain or upset, dizziness, headache, nervousness etc. If these side effects persist for long or bother you, then you should inform your doctor first for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician